# SDR SWAA096547

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 52,940 hours, 44,524 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654476026
- Part serial: 3514CN
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DIVERSION - DURING FLAP RETRACTION AFTER TAKEOFF, LEADING EDGE FLAP TRANSIT LIGHT REMAINED ILLUMINATED WITH 33 SLAT LIGHT ILLUMINATED AT FULL EXTEND.  QRH ACCOMPLISHED VISUAL INSP BY F/A'S CONFIRMED 2-3 INCHES L/E PROTRUSION, NO ADVERSE ROLL NOTICED.  REMOVED AND REPLACED NR 3 L/E SLAT ACTUATOR PER MM.
